MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ijcard.2007.07.053

Медицинская библиотека · International journal of cardiology · 2007

Catastrophic early drug eluting stents thrombosis and aspirin hypersensitivity.

Patanè Salvatore, Marte Filippo, Di Bella Gianluca

Клинический случайПисьмо в редакциюПеревод в очереди

Аннотация

Stent thrombosis is a feared complication of percutaneous coronary intervention. Promises and problems, late complications and early stent thrombosis have been reported after drug eluting stents implantation too. Moreover some patients with imperative cardiologic indications for combination therapy with aspirin and clopidogrel (stent placement and/or acute coronary syndrome) have a history of allergy to aspirin. We present a case of catastrophic early drug eluting stents thrombosis in a 79-year-old Italian woman with aspirin hypersensitivity.

Для цитирования: Patanè Salvatore, Marte Filippo, Di Bella Gianluca. Catastrophic early drug eluting stents thrombosis and aspirin hypersensitivity.. International journal of cardiology. 2007. DOI: 10.1016/j.ijcard.2007.07.053.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.